# SDR DALA2021100706142

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 WRONG INSTALLATION OF ADJUSTMENT WASHERS AT UPPER AND LOWER LINK ON PASSENGER CREW DOOR 842. CORRECTIVE ACTION: REINSTALLED WASHERS CORRECTLY. OK FOR SERVICE. (1974063)
